# SDR AALA20110122DFW04

- Difficulty date: January 21, 2011
- Submitted: January 24, 2011
- Operation: Air carrier
- Aircraft: N639AA
- Make and model: Boeing 757223
- Aircraft serial: 24597
- Aircraft time: 63,348 hours, 22,182 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BULLNOSE EMERGENCY LIGHT ABOVE 14D INOPERATIVE.  REPLACED LAMP FOR BULLNOSE EMERGENCY LIGHT ABOVE 14D.  OPS CHECK NORMAL.
